| Model Number |
TP3CMA |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report is a summary of four (4) malfunction events.A review of the event(s) involved a device experiencing a broken hex.No adverse event patient information was reported.No information regarding patient demographics have been provided.
Additional Manufacturer Narrative
The product was not returned for evaluation.Therefore, no conclusion could be drawn against the allegation.